Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Acetaminophen codeine tablets affecting brain - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Excellent Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3387 Questions
Doctor :   Hi
User :   hello doctor
Doctor :   How can I help yu?
User :   yes doctor i really really really need your help plz
User :   just let me paste my story to you plz
Doctor :   k
User :   I have had this problem for 2 months now, and it happened after i took 3 and the half tablets of acetaminophen codeine, it may sound strange to you but its true, after that when i eat food and specially fruit juice my brain becomes constrict its like every neuron and receptor becomes blocked and constrict after that
my state of mind becomes like a child instead of a adult state of mind that i had before,and its temporary for about 2 days and its really messing with my mind and my brain and even sometimes i get panic attacks i feel like there is no oxygen in my brain my chest becomes heavy i went to my doctor he told me there is nothing wrong with u and u r very well.someone told me that there is still something of that drug inside your body that effects your brain
Doctor :   What are you fearful of ?
User :   ii think its my stomach effecting my brain doctor i become allergic to any type of food believe me
User :   i cant eat almost anything
Doctor :   Fruits and Vegetables
User :   not vegetables but any type of fruit juice
Doctor :   If you are not comfortable with fruit juices
User :   i think there is an enzyme inside my stomach doctor which wont go away
Doctor :   dont drink
Doctor :   Leave all the food items which you are allergic to
User :   ok for how long
Doctor :   There is a syrup that inactivates the enzyme
Doctor :   in your stomach
Doctor :   after that you can take the fruits
Doctor :   The doctor can prescribe you that
User :   wait how can i get rid of the syrup
Doctor :   Syrup is given by doctor
Doctor :   It is not in your stomach right now
Doctor :   Till you meet one you can eat fresh vegetables and raw fruits
Doctor :   along with wheat
User :   believe me doctor when i eat anything even bread its effects my brain in seconds and after that its just compelete nightmaree
Doctor :   Ok
Doctor :   so depend on vegetables then
User :   yes just rice i can eat with meat and water thats it
User :   with vegetables
Doctor :   They are very essential to stay healthy
User :   yes nothing more than that even i used to dring pepsi with my food but now i cant because its 1 of them that effects my brain
Doctor :   ok
Doctor :   What is the doctors advice
User :   so doctor u said there is a cure what was that plz?
Doctor :   The doctor can help you with a syrup
Doctor :   that can inactivates the enzyme
User :   so u think there is a syrup for it?
Doctor :   The digestive supplements
Doctor :   can be tried to break
Doctor :   which are taken befoe the consumption of food
Doctor :   that break the enzymes and increase the appetite
Doctor :   yoiu may need a counsellor to spk to regarding
Doctor :   Ok
User :   so after i take the supplements i would be like before healthy again?
Doctor :   Dont worry
Doctor :   every thing would be alright
Doctor :   Very much
Doctor :   Please fill this form I send, I type the necessary information, and say when done.
Doctor :   are you there
User :   i filled the form
User :   yes
Doctor :   anything else
Doctor :   Thanks for consulting Health care magic. Bye for now. Please refer your friends to our service
User :   just one thing sir is the detox pills and cleansers which is to get rid of toxins in body is going to work or not?
Doctor :   The will work but should be rightly taken when prescribed by the doctor
User :   right
Doctor :   He would be better person after examining you
User :   right
Doctor :   and he knows what fits you correctly after yoiu hsitory
Doctor :   and examination
Doctor :   Ok
User :   yes sir
User :   so the digestive supplement going to get rid of the problem?
Doctor :   yes
Doctor :   just before food
Doctor :   K bye
User :   sir what u think is inside my bosy that effets my brain so quickly
Doctor :   I cannot comment on it without examining
Doctor :   Please consult the physician
Doctor :   ok
Doctor :   hi
User :   hello doctor
Doctor :   hi
User :   remmember me
User :   ?
Doctor :   yes
User :   ok
User :   do u have any other suggestion that would be helpful because i really cant eat almost anything
User :   it effects me
User :   it effects my brain
Doctor :   i have given thw best to mu knowledge
User :   yes
User :   it all happened after i toke the drug
User :   and sometimes i get dizzy too
Doctor :   ok
Doctor :   were you taking it for the first time?
User :   so the digestive supplement would cure it forever?
User :   so i would not be effected again if i drink or eat anything
Doctor :   it controls first
Doctor :   and later it wil our body in curing it self
User :   i toke the drug 2 months ago
Doctor :   ok
User :   i toke the same tablet a year and the half ago it effected me but it gone away on its own
User :   the symptoms was not strong like i am now
Doctor :   thenthe tablet has got nothing to do with your brain
User :   but its gone
User :   if it is so then why i cant drink and eat anything now what is it in my stomach that effects me
User :   what would that be
Doctor :   iti to protect normal enzymes in the stomach that you should avoid these
User :   but fruit juice is healthy why should i avoid it?
User :   ok thanks doctor bye
Doctor :   bye
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor